# SDR CA970311006

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23006259
- Condition: Leaking
- Location: Shaft Seal
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAKING AT THE SHAFT TO BODY SEAL.
